Am I pregnant? (On birth control)


Q: I have been on birth control for one year and take them within a 30 minute window everyday. However, at the end of my second week of the pills this month I had brown discharge that lasted about 4 hours. I have never had this and think it might be a result of this vitex herbel stuff that is in my multivitamin.I had unprotected sex(besides the pill) a week prior to this brown discharge. I started my period but it came on monday instead of tuesday like always and was brown the entire time. I took a pregnancy test on the first day of the brown bleeding and it said negative. Could I be pregnant?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon